# SDR TSAA0253043

- Difficulty date: February 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65306569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER KEEL BEAM SURFACE AT BS 727.  CUT OUT SKIN AREA AS REQUIRED TO ACCESS KEEL BEAM LOWER SURFACE.  BLENDOUT KEEL BEAM LOWER CHORD SURFACE CORROSION.  FABRICATED A FILLER FROM .71 TO .12 INCH 2024-T3.  FABRICATED TWO DOUBLERS FROM .063 AND .080 INCH 2024-T3.  ASSEMBLED REPAIR PARTS IAW ECO 1972 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
